Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 13, NWS Fort Worth, TX

October 6, 2014Dallas County, Texas

NWS Fort Worth, TX issued this river flood warning at Oct 6, 2014, 6:27 AM CDT for Dallas County, Texas. It took effect at Oct 6, 2014, 6:41 AM CDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Oct 6, 2014, 6:27 AM CDT (11:27 UTC)
In effect from
Oct 6, 2014, 6:41 AM CDT
Expired
Oct 6, 2014, 8:42 PM CDT
In force
14 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 61 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White Rock Creek at Dallas (DWRT2).

Action stage
78 ft
Minor stage
84 ft
Moderate stage
88 ft
Major stage
90 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WGUS44 KFWD 061127
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
627 AM CDT MON OCT 6 2014

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING 
  DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC113-062327-
/O.NEW.KFWD.FL.W.0013.141006T1141Z-141007T0142Z/
/DWRT2.1.ER.141006T1141Z.141006T1200Z.141006T1342Z.NO/
627 AM CDT MON OCT 6 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0615 AM MONDAY THE STAGE WAS 81.03 FEET.
* FLOOD STAGE IS 84.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY MONDAY 
  MORNING AND CONTINUE TO RISE TO A CREST NEAR  86 FEET BY MONDAY 
  MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE MONDAY MORNING.

&&
 
LAT...LON 3293 9682 3295 9676 3285 9669 3280 9669
      3279 9677 3285 9677

$$
1 follow-up statement
989 
WGUS84 KFWD 061325
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
825 AM CDT MON OCT 6 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING
  DALLAS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC113-061355-
/O.CAN.KFWD.FL.W.0013.000000T0000Z-141007T0142Z/
/DWRT2.1.ER.141006T1140Z.141006T1200Z.141006T1215Z.NO/
825 AM CDT MON OCT 6 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* AT 0815 AM MONDAY THE STAGE WAS 79.11 FEET.
* FLOOD STAGE IS 84 FEET.
* FELL BELOW FLOOD STAGE AT 7 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 70 FEET BY EARLY
  AFTERNOON.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Oct 6, 3:45 AM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Oct 6, 3:45 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
345 AM CDT MON OCT 6 2014

.DISCUSSION...

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THIS
MORNING WITH THE MAJORITY OF THE ACTIVITY OCCURRING EAST OF
INTERSTATE 35/35E. AT 3 AM...A SMALL LINEAR COMPLEX OF
THUNDERSTORMS WAS ABOUT TO CROSS THE RED RIVER WHILE OTHER
ISOLATED SHOWERS/STORMS WERE DEVELOPING IN AND WEST OF THE DFW
METROPLEX. AT THIS TIME...THE STORMS NEAR THE RED RIVER WERE THE
STRONGEST BUT BELOW SEVERE LIMITS. STRONG OR MARGINALLY SEVERE
STORMS WILL BE POSSIBLE THROUGH THE MORNING HOURS AS THE STORMS
CONTINUE MOVING SOUTHEAST. HAIL AROUND 1 INCH AND/OR GUSTY WINDS
UP TO 50 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THROUGH
MIDDAY...HAVE THE HIGHEST POPS OVER ROUGHLY THE EASTERN HALF OF
THE CWA.

THE MODELS ARE SUGGESTING A CONDITIONAL SEVERE CONVECTIVE
POTENTIAL WILL EXIST THIS AFTERNOON FOR PART OF THE REGION.
AROUND MIDDAY...SEVERAL OF THE MODELS MOVE A H700 THERMAL RIDGE
ACROSS THE REGION RESULTING IN DECENT WARM AIR ADVECTION FROM WEST
TO EAST. THIS WAA WILL OCCUR UNDER VERY COLD TEMPERATURES IN THE
MID LEVELS OF THE ATMOSPHERE WHERE H500 TEMPS ARE AROUND -12
DEGREES C. THE COLD TEMPERATURES ALOFT COMBINED WITH WARM
TEMPERATURES AT THE SURFACE IN THE UPPER 80S AND LOWER 90S THIS
AFTERNOON RESULTS IN MODERATE TO HIGH CAPE VALUES BETWEEN
2500-3500 J/KG. THE WARM TEMPERATURES AT THE SURFACE ARE ENOUGH TO
OVERCOME THE WAA NEAR H700 WITH LITTLE TO NO CAP ON FORECAST
SOUNDINGS. IN ADDITION...BULK SHEAR VALUES ARE SUPPORTIVE OF
SUPERCELLS WITH VALUES AROUND 40-45 KTS AND MID LEVEL LAPSE RATES
ARE STEEP BETWEEN THE WARMING TEMPS AT H700 AND THE COLD TEMPS AT
H500.

THE QUESTION IS...WILL WE GET STORMS? A SIGNIFICANT DISTURBANCE IS
NOT NOTED IN THE MODELS TO PROVIDE LARGE SCALE LIFT ACROSS THE
REGION. BUT THE MODELS ARE INDICATING LIFT OCCURRING ACROSS THE
REGION WHICH MAY BE TIED TO THE WAA AROUND THE H700 LAYER. SEVERAL
OF THE SYNOPTIC MODELS ARE PRODUCING QPF OVER THE SOUTHERN AND
SOUTHEASTERN COUNTIES THIS AFTERNOON ON THE SOUTHEASTERN FRINGE OF
THE THERMAL RIDGE. HOWEVER...THE LATEST HI-RES MODELS ARE NOT
DEVELOPING ANY STORMS IN THE REGION. ANOTHER INTERESTING FEATURE
TO NOTE IS THAT THE RAP...ECMWF...CANADIAN ALL DEVELOP A DRYLINE
OVER OUR WESTERN COUNTIES THIS AFTERNOON. IF THIS IS REALIZED...IT
COULD BE A FOCUS FOR CONVECTIVE DEVELOPMENT THIS AFTERNOON.
ALSO...WILL HAVE TO MONITOR FOR ANY BOUNDARIES LEFT OVER FROM THIS
MORNING/S CONVECTION.

IN SUMMARY...CONFIDENCE IS LOW THAT STORMS WILL DEVELOP SOME WHERE
IN THE CWA THIS AFTERNOON BUT IF STORMS DO DEVELOP THEY HAVE A
CHANCE TO BECOME SEVERE WITH A DAMAGING WIND AND HAIL THREAT. FOR
NOW...WILL CARRY 20-30 POPS EAST OF A LINE FROM SHERMAN TO FORT
WORTH TO COMANCHE. THROUGHOUT THE DAY...WILL NEED TO MONITOR THE
MESOSCALE FEATURES AND ENVIRONMENT AND ALSO SHORT-TERM AND HI-RES
MODELS FOR POSSIBLY EARLY HINTS THAT CONVECTION WILL DEVELOP THIS
AFTERNOON.

FOR THE OVERNIGHT HOURS TONIGHT...ADDITIONAL STORMS ARE LIKELY TO
OCCUR ACROSS EASTERN OKLAHOMA IN ANOTHER AREA OF WAA. SPC HAS
HIGHLIGHTED AREAS JUST NORTH AND NORTHEAST OF THE CWA FOR STRONG
OR SEVERE STORMS OVERNIGHT...BUT WILL LEAVE A 20 POP ACROSS OUR
NORTHEASTERN COUNTIES.

OUR PERSISTENT CYCLONIC FLOW ALOFT WILL BE REPLACED BY UPPER LEVEL
RIDGING ON TUESDAY. THIS WILL ALLOW TEMPERATURES TO REACH THE 90S
ACROSS MUCH OF THE AREA TUESDAY THROUGH THURSDAY. THE RIDGE WILL BE
PUSHED INTO THE GULF OF MEXICO AS THE REMNANTS OF SIMON MERGE WITH
A WEAK TROUGH NEAR THE WEST COAST. THIS TROUGH MOVES INTO THE
PLAINS THIS WEEKEND ALLOWING FOR A FRONT TO SLIDE INTO THE REGION
ON FRIDAY. LATEST MODEL GUIDANCE SUGGESTS THE FRONT WILL STALL
ACROSS THE REGION AND RETREAT NORTH ON SUNDAY...BUT IT WILL BRING
A CHANCE FOR RAIN ACROSS THE REGION FRIDAY AND SATURDAY. WILL
CARRY LOW RAIN CHANCES INTO THE EARLY PART OF NEXT WEEK AS BROAD
TROUGHING SETS UP OVER MUCH OF THE COUNTRY AND SOUTH WINDS KEEP
ADEQUATE MOISTURE ACROSS THE REGION FOR PRECIPITATION.

82/JLD

&&

.AVIATION...
/ISSUED 1146 PM CDT SUN OCT 5 2014/
A COMPLEX OF STORMS CURRENTLY ORGANIZING ACROSS OKLAHOMA WILL BE
THE PRIMARY AVIATION WEATHER CONCERN OVERNIGHT. MODELS...INCLUDING
HI RES SOLUTIONS...HAVE BEEN HAVING A TOUGH TIME SHOWING ANY RUN
TO RUN CONTINUITY. OUR CURRENT THINKING IS THAT THE OKLAHOMA
CONVECTION WILL REACH THE RED RIVER COUNTIES BETWEEN 06 AND 07Z AS
AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE NORTH. STORMS
SHOULD REMAIN ELEVATED IN NATURE AND MAY WEAKEN SOME AS THEY MOVE
ACROSS NORTH TEXAS SINCE THE BEST UPPER LEVEL FORCING SHOULD STAY
NORTH OF THE RED RIVER. WE WILL MAINTAIN A VCTS AT THE METROPLEX
AIRPORTS FROM 09 TO 12Z AND IN WACO FROM 11 TO 15Z.

ANOTHER AVIATION CONCERN OVERNIGHT/MONDAY MORNING WILL BE MVFR
CEILINGS/VISIBILITY. KFWS VAD SHOWS A 35 KNOT LOW LEVEL JET IN
PLACE AND MVFR CEILINGS HAVE ALREADY DEVELOPED AROUND THE BALCONES
ESCARPMENT. WE EXPECT MVFR CEILINGS TO REACH WACO BETWEEN 08 AND
09Z AND THE METROPLEX TAF SITES SHORTLY AFTER THAT. THE LOW
CEILINGS SHOULD LINGER THROUGH MUCH OF MONDAY MORNING.
HOWEVER...ANY OUTFLOW BOUNDARIES FROM OVERNIGHT CONVECTION MAY
CLEAR THE CEILINGS OUT EARLIER. VFR CONDITIONS ARE EXPECTED MONDAY
AFTERNOON AND EVENING.

A SOUTH WIND WILL PREVAIL THROUGH MONDAY EVENING AT SPEEDS BETWEEN
7 AND 13 KNOTS ALONG WITH A FEW HIGHER GUSTS...ESPECIALLY DURING
THE DAYLIGHT HOURS MONDAY.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  90  72  95  73  92 /  40  10  10   5  10
WACO, TX              90  70  93  70  91 /  30  10  10   5  10
PARIS, TX             85  68  92  69  88 /  40  20  10   5  10
DENTON, TX            89  69  94  70  92 /  40  10   5   5  10
MCKINNEY, TX          88  69  94  69  91 /  40  20  10   5  10
DALLAS, TX            90  73  95  73  92 /  40  10  10   5  10
TERRELL, TX           88  72  93  72  91 /  50  10  10   5  10
CORSICANA, TX         88  70  93  71  91 /  50  10  10   5  10
TEMPLE, TX            90  69  93  69  91 /  30  10  10   5  10
MINERAL WELLS, TX     91  67  96  69  93 /  30  10   5   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

69/82
Hazardous weather outlook, Oct 5, 3:37 PM CDT, 14 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT SUN OCT 5 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
337 PM CDT SUN OCT 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL TEXAS
TONIGHT. THUNDERSTORMS WILL LIKELY DEVELOP LATE THIS EVENING IN
NORTHWEST COUNTIES...AND THEN MOVE SOUTHEAST ACROSS THE REGION
TONIGHT.

SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE...WITH LARGE
HAIL POSING THE PRIMARY HAZARD. CLOUD TO GROUND LIGHTNING...
LOCALLY GUSTY WINDS AND LOCALLY HEAVY RAINFALL MAY BE ASSOCIATED
WITH ANY STORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOME OF THE SUNDAY NIGHT THUNDERSTORM ACTIVITY IS EXPECTED TO
CONTINUE...MAINLY EAST OF INTERSTATE 35 MONDAY MORNING AND IN FAR
EASTERN COUNTIES MONDAY AFTERNOON. STRONG TO SEVERE THUNDERSTORM
CHANCES ARE EXPECTED TO BE LOWER...HOWEVER SMALL HAIL...LOCALLY
GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE. A FEW
STORMS MAY LINGER INTO MONDAY EVENING IN THE NORTHEAST.

THUNDERSTORM CHANCES RETURN TO NORTH AND CENTRAL TEXAS WEDNESDAY NIGHT
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED.

In the hours before

Special weather statement, Oct 6, 5:30 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 AM CDT MON OCT 6 2014

TXZ092-093-061100-
GRAYSON TX-COOKE TX-
530 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN COOKE COUNTY
  WESTERN GRAYSON COUNTY

AT 531 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WHITESBORO...MOVING
SOUTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COLLINSVILLE...DORCHESTER...
GUNTER...HOWE...VAN ALSTYNE...WHITESBORO AND CALLISBURG.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3383 9676 3382 9673 3340 9650 3340 9683
      3342 9686 3342 9716 3367 9714 3375 9709
      3378 9709 3386 9688 3386 9686 3388 9683
      3388 9679
TIME...MOT...LOC 1031Z 336DEG 23KT 3360 9699

CAVANAUGH
Special weather statement, Oct 6, 5:50 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
550 AM CDT MON OCT 6 2014

TXZ122-123-061115-
RAINS TX-VAN ZANDT TX-
550 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  RAINS COUNTY
  NORTHEASTERN VAN ZANDT COUNTY

AT 550 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES SOUTH OF SULPHUR SPRINGS...MOVING
SOUTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EMORY...FRUITVALE AND GRAND
SALINE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...PENNY-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE
EXPECTED FROM THIS STORM.

LAT...LON 3254 9559 3254 9583 3298 9590 3296 9568
      3282 9563 3273 9563 3269 9559 3260 9558
TIME...MOT...LOC 1050Z 320DEG 28KT 3288 9569

82/JLD
Special weather statement, Oct 6, 5:50 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
550 AM CDT MON OCT 6 2014

TXZ119>121-134-061115-
DALLAS TX-ELLIS TX-KAUFMAN TX-ROCKWALL TX-
550 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN DALLAS COUNTY
  NORTHEASTERN ELLIS COUNTY
  KAUFMAN COUNTY
  ROCKWALL COUNTY

AT 550 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF FORNEY...MOVING SOUTHEAST AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...GARLAND...
MESQUITE...ROWLETT...SACHSE...SEAGOVILLE...SUNNYVALE...FATE...
HEATH...ROCKWALL...ROYSE CITY...COMBINE...COTTONWOOD...CRANDALL...
FORNEY...GRAYS PRAIRIE...KAUFMAN...KEMP...MABANK AND TERRELL.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3236 9622 3237 9663 3298 9664 3298 9631
      3297 9630 3284 9630 3283 9608 3236 9608
TIME...MOT...LOC 1050Z 298DEG 13KT 3278 9649

CAVANAUGH
Local storm report, Oct 6, 5:51 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     HAIL             ROWLETT                 32.90N  96.57W
10/06/2014  E1.00 INCH       DALLAS             TX   PUBLIC

            QUARTER SIZED HAIL WAS REPORTED IN ROWLETT VIA TWITTER
Special weather statement, Oct 6, 6:00 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 AM CDT MON OCT 6 2014

TXZ093-103-104-061200-
DENTON TX-GRAYSON TX-COLLIN TX-
600 AM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COLLIN COUNTY
  NORTHEASTERN DENTON COUNTY
  SOUTHERN GRAYSON COUNTY

AT 600 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTH OF WHITESBORO...MOVING SOUTHEAST AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COLLINSVILLE...DORCHESTER...
GUNTER...HOWE...SHERMAN...VAN ALSTYNE...WHITESBORO...AUBREY...PILOT
POINT...ANNA...CELINA AND RAY ROBERTS PARK ISLE DU BOIS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...NICKEL
-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3369 9663 3330 9640 3328 9710 3342 9705
      3342 9694 3369 9694
TIME...MOT...LOC 1100Z 319DEG 24KT 3351 9684

82/JLD
Local storm report, Oct 6, 6:20 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HAIL             SACHSE                  32.98N  96.57W
10/06/2014  E1.00 INCH       DALLAS             TX   PUBLIC

            QUARTER HAIL NEAR THE DALLAS/COLLIN COUNTY BORDER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 3:12 AM CDTSpecial Weather StatementFWDFannin, Lamar33 min
Oct 6, 3:34 AM CDTSpecial Weather StatementFWDFannin26 min
Oct 6, 3:58 AM CDTSpecial Weather StatementFWDDelta, Fannin, Hopkins, Lamar32 min
Oct 6, 4:10 AM CDTSpecial Weather StatementFWDDallas, Denton35 min
Oct 6, 4:37 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson53 min
Oct 6, 4:44 AM CDTSpecial Weather StatementFWDDallas31 min
Oct 6, 4:47 AM CDTSpecial Weather StatementFWDHopkins, Rains28 min
Oct 6, 4:52 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall53 min
Oct 6, 5:25 AM CDTSpecial Weather StatementFWDHopkins, Rains35 min
Oct 6, 5:30 AM CDTSpecial Weather StatementFWDGrayson30 min
Oct 6, 5:43 AM CDTFlash Flood WarningFWDDallas, Kaufman, Rockwall2 hr
Oct 6, 5:50 AM CDTSpecial Weather StatementFWDRains25 min
Oct 6, 5:55 AM CDTSevere Thunderstorm WarningFWDNavarro35 min
Oct 6, 6:00 AM CDTSpecial Weather StatementFWDGrayson60 min
Oct 6, 6:07 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman53 min
Oct 6, 6:28 AM CDTSpecial Weather StatementFWDHunt32 min
Oct 6, 6:43 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt62 min
Oct 6, 6:55 AM CDTSpecial Weather StatementFWDCollin35 min
Oct 6, 7:06 AM CDTAreal Flood AdvisoryFWDHenderson, Kaufman, Van Zandt84 min
Oct 6, 7:15 AM CDTAreal Flood AdvisoryFWDCollin60 min
Oct 6, 7:28 AM CDTFlash Flood WarningFWDHenderson, Kaufman, Navarro, Van Zandt2 hr
Oct 6, 7:44 AM CDTSpecial Weather StatementFWDHenderson61 min
Oct 6, 7:57 AM CDTAreal Flood AdvisoryFWDHunt63 min
Oct 6, 8:16 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone59 min
Oct 6, 8:45 AM CDTAreal Flood AdvisoryFWDAnderson90 min
Oct 6, 9:28 AM CDTAreal Flood AdvisoryFWDHenderson, Navarro92 min

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.